Applications of Operator-Splitting Methods to the Direct Numerical Simulation of Particulate and Free-Surface Flows and to the Numerical Solution of the Two-Dimensional Elliptic Monge-Ampere Equation

この論文をさがす

著者

    • DEAN E. J.
    • Department of Mathematics, University of Houston
    • JUAREZ L. H.
    • Departamento de Matematicas Universidad Autonoma Metropolitana-Iztapalapa
    • PAN T.-W.
    • Department of Mathematics, University of Houston

収録刊行物

  • Japan journal of industrial and applied mathematics  

    Japan journal of industrial and applied mathematics 25(1), 1-63, 2008-02-01 

参考文献:  72件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10021072989
  • NII書誌ID(NCID)
    AA10799861
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    09167005
  • データ提供元
    CJP書誌 
ページトップへ